Journal cover Journal topic
Nonlinear Processes in Geophysics An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

Journal metrics

  • IF value: 1.129 IF 1.129
  • IF 5-year value: 1.519 IF 5-year 1.519
  • CiteScore value: 1.54 CiteScore 1.54
  • SNIP value: 0.798 SNIP 0.798
  • SJR value: 0.610 SJR 0.610
  • IPP value: 1.41 IPP 1.41
  • h5-index value: 21 h5-index 21
  • Scimago H index value: 48 Scimago H index 48
Volume 25, issue 2 | Copyright

Special issue: Nonlinear Waves and Chaos

Nonlin. Processes Geophys., 25, 477-479, 2018
https://doi.org/10.5194/npg-25-477-2018
© Author(s) 2018. This work is distributed under
the Creative Commons Attribution 4.0 License.

Research article 29 Jun 2018

Research article | 29 Jun 2018

Preface: Nonlinear waves and chaos

Gurbax S. Lakhina1, Bruce T. Tsurutani2, George J. Morales3, Annick Pouquet4, Masahiro Hoshino5, Juan Alejandro Valdivia6, Yasuhito Narita7, and Roger Grimshaw8 Gurbax S. Lakhina et al.
  • 1Indian Institute of Geomagnetism, New Panvel (W), Navi Mumbai, India
  • 2Jet Propulsion Laboratory, California Institute of Technology, Pasadena, CA, USA
  • 3Physics and Astronomy Department, University of California Los Angeles, Los Angeles, CA, USA
  • 4UCAR, Boulder, CO, USA
  • 5Department of Earth and Planetary Physics, University of Tokyo, Tokyo, Japan
  • 6Departamento de Fisica, Facultad de Ciencias, Universidad de Chile, Santiago, Chile
  • 7Austrian Academy of Sciences, Graz, Austria
  • 8Department of Mathematics, University College London, London, WC1E 6BT, UK
Publications Copernicus
Special issue
Download
Citation
Share